Korean J. Math.  Vol 24, No 2 (2016)  pp.235-271
DOI: https://doi.org/10.11568/kjm.2016.24.2.235

Generalized wavelets and the generalized wavelet transform on $\mathbb{R}^d$ for the Heckman-Opdam theory

Amina Hassini, Rayaane Maalaoui, Khalifa Trimeche


By using the Heckman-Opdam theory on $\mathbb{R}^d$ given in [20], we define and study in this paper, the generalized wavelets on $\mathbb{R}^d$  and the generalized wavelet transform on $\mathbb{R}^d$, and we establish their properties. Next, we prove for the generalized wavelet transform Plancherel and inversion formulas.


Heckman-Opdam theory, Wavelets; Generalized wavelet transform.

Subject classification

51F15, 33C67, 33E30, 43A32, 44A15.


Full Text:



L.C.Andrews, Special functions of Mathematics for engineers, second edition, Oxford University Press-Oxford-Tokyo-Melbourn, 1998. (Google Scholar)

W.R.Bloom and H.Heyer, Harmonic analysis of probability measures on hyper-groups, Walter de Grayter, Berlin, New-York 1995. (Google Scholar)

I.Cherednik, Inverse Harish-Chandra transform and difference operators, Internat. Math. Res. Notices 15 (1997), 733–750. (Google Scholar)

L.Gallardo and K.Trim`eche, Positivity of the Jacobi-Cherednik intertwining operator and its dual, Adv. Pure Appl. Math. 1 (2012), 163–194. (Google Scholar)

P.Goupilland, A.Grossmann and J.Morlet, Cycle octave and related transforms in seismic signal analysis, Geoexploration 23 (1984-1985), 85–102. (Google Scholar)

A.Graussmann and J.Morlet, Decomposition of Hardy functions into square inte- grable wavelets of constant shape, Soc. Int. Am. Math. (SIAM), J. Math. Analys. 15 (1984), 723–736. (Google Scholar)

A.Hassini and K.Trim`eche, Wavelets and generalized windowed transforms associated with the Dunkl-Bessel-Laplace operator on Rd ×R+, Mediterr. J. Math. 12 (2015), 1323–1344. (Google Scholar)

G.J.Heckman and E.M.Opdam, Root systems and hypergeometric functions, I. Compositio Math. 64 (1987), 329–352. (Google Scholar)

A.Jouini and K.Trim`eche, Two versions of wavelets and applications, Narosa Publishing House, Pvt.Ltd, 2006. (Google Scholar)

T.H.Koornwinder, A new proof of the Paley-Wiener type theorem for the Jacobi transform, Arkiv For Math. 13 (1) (1975), 145–159. (Google Scholar)

T.H.Koornwinder, The continuous wavelet transform. Series in Approximations and Decompositions. Vol. 1. Wavelets: An elementary treatment of theory and applications. Edited by T.H.Koornwinder, World Scientific, (1993), p. 27-48. (Google Scholar)

E.M.Opdam, Harmonic analysis for certain representations of graded Hecke algebras, Acta Math. 175 (1995), 75–121. (Google Scholar)

B.Schapira, Contribution to the hypergeometric function theory of Heckman and Opdam; sharp estimates, Schwartz spaces, heat kernel, Geom. Funct. Anal. 18 (2008), 222–250. (Google Scholar)

K.Trim`eche, Generalized Wavelets and Hypergroups, Gordon and Breach Science Publishers, 1997. (Google Scholar)

K.Trim`eche, Paley-Wiener theorems for the Dunkl transform and Dunkl translation operators, Integ. Transf. and Spec. Funct. 13 (2002), 17–38. (Google Scholar)

K.Trim`eche, The trigonometric Dunkl intertwining operator and its dual associated with the Cherednik operator and the Heckman Opdam theory, Adv. Pure Appl. Math. 1 (2010), 293–323. (Google Scholar)

K.Trim`eche, Harmonic analysis associated with the Cherednik operators and the Heckman-Opdam theory, Adv. Pure Appl. Math. 2 (2011), 23–46. (Google Scholar)

K.Trim`eche, The positivity of the hypergeometric translation operators associated to the Cherednik operators and the Heckman-Opdam theory attached to the root systems of type B2 and C2, Korean J. Math. 22 (4) (2014), 711–728. (Google Scholar)

K.Trim`eche, Positivity of the transmutation operators and absolute continuity of their representing measures for a root system on Rd, Int. J. App. Math. 28 (4) (2015), 427–453. (Google Scholar)

K.Trim`eche, The harmonic analysis associated to the Heckman-Opdam theory and its application to a root system of type BCd., Preprint. Faculty of Sciences of Tunis. 2015. (Google Scholar)


  • There are currently no refbacks.

ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr